MathSciNet Relay Station
MathSciNet bibliographic data
MR1410887 34C23 (58F14)
Izydorek, Marek; Rybicki, Slawomir Bifurcations of bounded solutions of $1$-parameter ODEs. J. Differential Equations 130 (1996), no. 2, 267–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement